# SDR CA001103003

- Difficulty date: October 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Part number: 230381101
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE,  AN OIL LEAK WAS OBSERVED AT THE RESTRICTOR BODY FOR THE NR 2 BEARING PACK IN THE NR 4 ENGINE. A NEW O-RING AND SEALING WASHERS WERE INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
